Alert archive / Washington / Wind Advisories in 2019

Wind Advisory 3, NWS Seattle, WA

January 7, 2019San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Jan 7, 2019, 12:18 PM PST for San Juan County, Washington. It took effect at Jan 8, 2019, 6:00 AM PST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2019, 12:18 PM PST (20:18 UTC)
In effect from
Jan 8, 2019, 6:00 AM PST
Expired
Jan 10, 2019, 1:00 AM PST
In force
43 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 8.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2019-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2019-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

076 
WWUS76 KSEW 072018
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1218 PM PST Mon Jan 7 2019

WAZ555-081200-
/O.NEW.KSEW.WI.Y.0003.190108T1400Z-190109T1400Z/
East Puget Sound Lowlands-
1218 PM PST Mon Jan 7 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM PST
WEDNESDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 AM Tuesday to 6 AM PST
Wednesday. 

* WIND...East wind 25 to 35 mph with gusts to 50 mph. Highest
  winds will be below the gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend,
  and Gold Bar. 

* TIMING...Strong east winds will develop Tuesday morning and
  persist through Tuesday night. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
6 follow-up statements
631 
WWUS76 KSEW 081056
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
256 AM PST Tue Jan 8 2019

WAZ555-081900-
/O.CON.KSEW.WI.Y.0003.190108T1400Z-190109T1400Z/
East Puget Sound Lowlands-
256 AM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM
PST WEDNESDAY...

* WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds 
  will be near gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, 
  and Gold Bar. 

* TIMING...Strong east winds will develop this morning and persist
  through tonight. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
194 
WWUS76 KSEW 081533
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
733 AM PST Tue Jan 8 2019

WAZ515-090000-
/O.EXB.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/
Western Strait of Juan De Fuca-
733 AM PST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 6 PM PST this evening. 

* WIND...East 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay. 

* TIMING...Strong east winds will develop this morning and persist
  through this afternoon.  

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ555-090000-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/
East Puget Sound Lowlands-
733 AM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

* WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds 
  will be near gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, 
  and Gold Bar. 

* TIMING...Strong east winds will develop this morning and 
  persist through tonight. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
981 
WWUS76 KSEW 081549
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
749 AM PST Tue Jan 8 2019

WAZ516-090000-
/O.EXA.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/
North Coast-
749 AM PST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect until 6 PM PST this evening. 

* WIND...East 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery. 

* TIMING...Strong east winds will develop this morning and 
  persist through this afternoon. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ555-090000-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/
East Puget Sound Lowlands-
749 AM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

* WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds 
  will be near gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, 
  and Gold Bar. 

* TIMING...Strong east winds will develop this morning and 
  persist through tonight. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ515-090000-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/
Western Strait of Juan De Fuca-
749 AM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WIND...East 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay.

* TIMING...Strong east winds will develop this morning and 
  persist through this afternoon. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
103 
WWUS76 KSEW 082152
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
152 PM PST Tue Jan 8 2019

WAZ516-091200-
/O.NEW.KSEW.WI.Y.0004.190109T1400Z-190110T0200Z/
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/
North Coast-
152 PM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. 

* WIND...East to southeast wind 25 to 35 mph with gusts to 50 
  mph.

* SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push.

* TIMING...Strong east winds continue this afternoon, ease
  tonight, then rise again Wednesday morning and afternoon. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ517-091200-
/O.EXB.KSEW.WI.Y.0003.190109T1400Z-190110T0200Z/
Central Coast-
152 PM PST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. 

* WIND...Southeast wind 25 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam,
  Moclips.

* TIMING...Strong southeast winds will develop Wednesday morning
  and afternoon.  

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ001-503-506-510-091200-
/O.EXB.KSEW.WI.Y.0003.190109T1400Z-190110T0200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
152 PM PST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. 

* WIND...Southeast wind 25 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday Harbor,
  Anacortes. 

* TIMING...Strong southeast winds will develop Wednesday morning
  and afternoon.  

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ555-091200-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/
East Puget Sound Lowlands-
152 PM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...

* WIND...East 25 to 35 mph with gusts to 50 mph. Highest winds 
  will be near gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, 
  and Gold Bar. 

* TIMING...Strong east winds will persist through tonight. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ515-090200-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/
Western Strait of Juan De Fuca-
152 PM PST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WIND...East wind 25 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay.

* TIMING...Strong east winds will persist through this 
  afternoon. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
620 
WWUS76 KSEW 091101
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
301 AM PST Wed Jan 9 2019

WAZ516-100015-
/O.EXT.KSEW.WI.Y.0004.190109T1800Z-190110T0600Z/
North Coast-
301 AM PST Wed Jan 9 2019

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING...

* WIND...East to southeast 20 to 35 mph with gusts to 50 mph. 

* SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push.

* TIMING...Windy conditions will develop late this morning and
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ517-100015-
/O.EXT.KSEW.WI.Y.0003.190109T1800Z-190110T0600Z/
Central Coast-
301 AM PST Wed Jan 9 2019

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING...

* WIND...Southeast 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, 
  Moclips. 

* TIMING...Windy conditions will develop late this morning and
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ001-503-506-510-100015-
/O.EXT.KSEW.WI.Y.0003.190109T2000Z-190110T0900Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
301 AM PST Wed Jan 9 2019

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 1 AM PST
THURSDAY...

* WIND...Southeast 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday 
  Harbor, Anacortes. 

* TIMING...Windy conditions will develop this afternoon and
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ555-091400-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/
East Puget Sound Lowlands-
301 AM PST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

* WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds 
  will be near gaps in the Cascades. 

* SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, 
  and Gold Bar. 

* TIMING...Windy conditions will ease this morning.

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
801 
WWUS76 KSEW 092153
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
153 PM PST Wed Jan 9 2019

WAZ516-100600-
/O.CON.KSEW.WI.Y.0004.000000T0000Z-190110T0600Z/
North Coast-
153 PM PST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...southeast 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push.

* TIMING...Windy conditions will develop late this morning and 
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ517-100600-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190110T0600Z/
Central Coast-
153 PM PST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WIND...Southeast 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, 
  Moclips. 

* TIMING...Windy conditions will develop late this morning and 
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

WAZ001-503-506-510-100900-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-190110T0900Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
153 PM PST Wed Jan 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY...

* WIND...Southeast 20 to 35 mph with gusts to 50 mph.

* SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday 
  Harbor, Anacortes. 

* TIMING...Windy conditions will develop this afternoon and 
  continue into the evening. 

* IMPACTS...Winds may snap tree branches and cause local power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 8:55 AM PST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 7, 8:55 AM PST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
855 AM PST Mon Jan 7 2019

.SYNOPSIS...Showers will taper today and end by this evening as an
upper ridge moves overhead. Wind and rain will return Tuesday and
Wednesday as a another frontal system moves through. Additional
weather systems will keep things wet at times for the remainder of
the week into the weekend.

&&

.SHORT TERM.../TODAY THROUGH WEDNESDAY/ A cool upper level trough
knocked snow levels down overnight with a few lowland snow
reports, mainly near the Cascades and in Snohomish county (in the
Lake Stevens area). Amounts are low, an inch or less, and roads
looks good on the cams. Surface temperatures are above freezing
and we should see highs in the low to mid 40s. Up in the
mountains, we could see an additional 1-3 inches of snow in the
central Cascades this morning so the Winter Weather Advisory was
extended in time. Otherwise, showers in general will be tapering
off this afternoon and evening as onshore flow weakens and the
gradients flip to offshore. Highlights for the next system, as
mentioned below, will likely be gusty east winds below the Cascade
gaps with Wind Advisories possible. 33

Previous discussion...Showers will end entirely this evening as
an upper ridge moves across the area. Rain will spread into the
area from the southwest on Tuesday as the next frontal system
approaches the area. It will remain wet at times through Wednesday
with the frontal system eventually moving onshore. A deep surface
low will move into the Offshore Waters on Tuesday with increasing
easterly gradients. This could bring some windy conditions to the
East Puget Sound Lowlands near gaps in the terrain. Breezy to
windy conditions are likely coast and north interior on Wednesday
as the low moves north well offshore and easterly gradients become
southeasterly. Schneider

.LONG TERM.../THURSDAY THROUGH SUNDAY/ A frontal wave will lift
through the area on Thursday for rain at times. High pressure
aloft will build east of the area on Friday pushing most of the
rain north and west of the area for a mainly dry day. A couple of
weak fronts will move onshore over the weekend for a little rain
at times. Schneider

&&

.AVIATION...Westerly flow aloft today as an upper level trough exits
the region and a weak upper ridge moves into the coastal waters. The
air mass is moist and somewhat unstable this morning, but will
gradually dry this afternoon with low level onshore flow weakening.

Generally VFR conditions over much of W WA this morning...although
some lingering stratus are keeping cigs MVFR over SEA and BFI. Those
conditions are expected to improve by late morning. Low level flow
will turn offshore tonight with high level moisture increasing
across the area ahead of the next approaching weather system.

KSEA...MVFR cigs this morning becoming VFR after 18Z as showers
diminish. Remaining VFR tonight with increasing high level moisture.
Surface winds S-SW to 10 knots shifting to NE after 00Z. 27/SMR

&&

.MARINE...Onshore flow will ease and turn offshore today. A deep
surface low will move into the Offshore Waters tonight through
Tuesday night with small craft advisory strength easterly winds
developing over the Coastal Waters and in the Strait of Juan de
Fuca. Gale force east winds are possible for the West Entrance to
the strait and the adjacent northernmost Coastal Waters Tuesday and
Tuesday night. Models remain consistent with this solution...so will
likely upgrade inherited gale watches into warnings for the
afternoon package. The low will lift north offshore on Wednesday
with an associated front that is progged to move through the area.
Another frontal system will approach W WA Thursday. Schneider

&&

.HYDROLOGY...A series of somewhat wet systems could push the
flood-prone Skokomish River in Mason County above flood stage
Thursday or Friday. Otherwise, rainfall is not expected to be
heavy enough to cause flooding on other rivers across Western
Washington for the next week or so. Albrecht

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 1 PM PST this afternoon for
     Cascades of Snohomish and King Counties.

     Winter Weather Advisory until 10 AM PST this morning for
     Cascades of Pierce and Lewis Counties.

PZ...Small Craft Advisory from 10 PM this evening to 4 AM PST
     Wednesday for Central U.S. Waters Strait Of Juan De Fuca-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Gale Watch from this evening through late Tuesday night for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm.

     Small Craft Advisory from 7 AM Tuesday to 4 AM PST Wednesday for
     East Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from midnight tonight to 4 AM PST Wednesday
     for Northern Inland Waters Including The San Juan Islands.

     Gale Watch from Tuesday morning through Tuesday afternoon for
     West Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 10 PM this evening to 10 AM PST
     Tuesday for West Entrance U.S. Waters Strait Of Juan De
     Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 7:58 PM PSTWinter Weather AdvisorySEW17 hr
Jan 7, 2:40 AM PSTGale WatchSEW12 hr
Jan 7, 2:40 AM PSTSmall Craft AdvisorySEW36 hr
Jan 7, 5:25 AM PSTGale WarningSEW5 hr
Jan 7, 3:00 PM PSTGale WarningSEW55 hr

Nearby

Wind Advisories in Washington, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.